# SDR VNAA202306060012

- Difficulty date: May 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 44,704 hours, 34,880 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Gland Nut
- Part number: 492111
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RH MLG GLAND NUT THREADS ARE CORRODED.
